Perfectness of certain subsemigroups of a perfect semigroup

Yoshihiro Nakamura, Nobuhisa Sakakibara

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)213-220
Number of pages8
JournalMathematische Annalen
Volume287
Issue number1
DOIs
Publication statusPublished - 1990 Mar
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Perfectness of certain subsemigroups of a perfect semigroup. / Nakamura, Yoshihiro; Sakakibara, Nobuhisa.

In: Mathematische Annalen, Vol. 287, No. 1, 03.1990, p. 213-220.

Research output: Contribution to journalArticle

@article{cc4e1d8cf003446198eed12ee19d87f7,
title = "Perfectness of certain subsemigroups of a perfect semigroup",
author = "Yoshihiro Nakamura and Nobuhisa Sakakibara",
year = "1990",
month = "3",
doi = "10.1007/BF01446888",
language = "English",
volume = "287",
pages = "213--220",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Perfectness of certain subsemigroups of a perfect semigroup

AU - Nakamura, Yoshihiro

AU - Sakakibara, Nobuhisa

PY - 1990/3

Y1 - 1990/3

UR - http://www.scopus.com/inward/record.url?scp=0040845674&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040845674&partnerID=8YFLogxK

U2 - 10.1007/BF01446888

DO - 10.1007/BF01446888

M3 - Article

AN - SCOPUS:0040845674

VL - 287

SP - 213

EP - 220

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 1

ER -